# SDR UPS98226518

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65327347
- Condition: Corrosion
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C57-581-06.00-03) NR 1 FORWARD TRACK FITTING ON ONE LUG FACE AND THE LARGE FASTENER ATTACH HOLES.  REMOVED FITTING,  REWORKED PER ER NR98-2405, REINSTALLED SERVICABLE FITTING.
